Q. Is tablet Pansec increasing my father's creatinine levels?

Answered by Dr. Anshul Varshney and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on High Creatinine Levels or Pantoprazole? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

My father is being treated for peptic ulcer, from the past 15 days. So, he is taking a medicine called as Pansec 40 mg, in the morning and evening. He has also developed slight kidney problems, and his creatinine has raised to 1.6. To rule out renal cancer, the doctor will perform a renal biopsy next week, but his creatinine level has to be less than 1.4. Is this medicine increasing his creatinine level? Can we stop Pansec till his biopsy is done? Kindly let me know, it will be of great help.


Related Questions:
Can cabbage juice be used for gastritis without affecting thyroid?
Is tablet Pansec increasing my father's creatinine levels?
I have stomach pain and swollen ankles. What could be the problem?
 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome to icliniq.com.

  • Pantoprazole belongs to a group of drugs called as proton pump inhibitors, and they are known to cause interstitial nephritis.
  • However, they are not strongly blamed for causing so, but if you want to be on the safer side, it is advisable to switch from Pantoprazole to Ranitidine. Ranitidine is considered safe in kidney disease, and its dosage is 150 mg twice a day.

I hope it helps you. If you have any further query, please ask me.

For further queries consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is Pantoprazole allergy something to be concerned about?
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »
Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications. Also, this allergy is nothing to worry about as long as you av...  Read Full »
 
Is using Pantoprazole with Cutein in acne patients effective?
Query: Hello doctor, I have acne for around five years. Now I am using Cutein tablets. I suddenly got a burning sensation in my stomach. So, now I am using Pantoprazole tablets along with Cutein. Is that effective or injurious?  Read Full »
Dr. Mohammed Parvez
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Cutein tablet contains Iron as one of the ingredients, along with some other vitamins. The iron tablets can give increased acid in the stomach and indigestion. But, if you take both Cutein and Pantoprazole tablets together, the iron will not get absorbed. Therefore, fir...  Read Full »
 
How to identify the reason for abdominal bloating?
Query: Hi doctor, For the past one year or more I have been suffering from occasional severe abdominal bloating. But, for the last few months it has been all day. I have been tested for celiac disease and the result was negative. My stomach becomes so big and I cannot walk or when sit. I cannot see or clot...  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Vomiting blood is a red flag for gastritis, peptic ulcer or erosions in the stomach or duodenum. I would highly suggest you follow up with a gasteroenterologist personally for upper GI endoscopy. If possible get a colonoscopy with biopsy for celiac disease in blood tes...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What Is Trigeminal Migraine?
One of the most common complaints of patients in general and ENT practice is a headache. And in chronic cases, it might ...  Read more »
Why am I having muscle twitches all over my body?
Hello doctor, I have been having muscle twitches all around my body for about two months. First I noticed it in the leg...  Read more »
Will my kidney stone escalate my issues of high BP and diabetes?
Hello doctor, I am a 48-year-old male. I have a high blood pressure since five years and type 2 diabetes mellitus since ...  Read more »